hyjacking the forum

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/22/2009 10:17 AM (GMT -6)   
Sorry if I am guilty of this, I didn't know, and don't even quite know what I did to cause this.  Let me know how it happens and what it is and does so I don't let it happen again...MollyMcButter.  I feel bad about it

Dr-A
Veteran Member


Date Joined Jul 2006
Total Posts : 2105
   Posted 3/22/2009 10:50 AM (GMT -6)   
It's just derailing a thread. It's easy to do, just don't keep posting in one thread about something that isn't pertinent to the original posters thoughts. It would be like me coming into this thread and starting to talk about all these peoples problems being due to a mental feeling of inadequacy rather than UC related.
Proctitis DX 1999, Pancolitis DX 2008
Lialda 1 day
Immuran
Golimumab study (100mg every 4 weeks)
Vitamin E Enemas as needed
Probiotis/GreenTea/VitD+Ca/SuperDHA


mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/22/2009 10:58 AM (GMT -6)   
Thank you.  I feel a little apprehensive or anxious, so thank you for letting me know.
Dr-A said...
It's just derailing a thread. It's easy to do, just don't keep posting in one thread about something that isn't pertinent to the original posters thoughts. It would be like me coming into this thread and starting to talk about all these peoples problems being due to a mental feeling of inadequacy rather than UC related.


Zippy123
Veteran Member


Date Joined Feb 2009
Total Posts : 735
   Posted 3/22/2009 11:01 AM (GMT -6)   
It's ok Molly its the internet and happens all the time. I'm sure it will be just a matter of time before I get banned or something. tongue

mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/22/2009 11:03 AM (GMT -6)   
Thank you Zippy, I think the Prednisone is maybe contributing to the anxiety about this, thanks for the reassurance.
Zippy123 said...
It's ok Molly its the internet and happens all the time. I'm sure it will be just a matter of time before I get banned or something. tongue

mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/22/2009 11:24 AM (GMT -6)   
ElaineNY,

Thanks for the insight as well.

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 3/22/2009 11:56 AM (GMT -6)   
Molly - the prednisone can cause unnecessary anxiety. If you continue to feel more anxious than normal, talk to your doctor - s/he can prescribe something to help you through your time on prednisone.

As for hijacking threads - there are much worse things that can be done. If you're not sure, start another topic. We'll try to talk you through it rather than take anything to extremes!

Hang in there!
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  Remission???
Asacol 12 per day,  Azathioprine 50mg, Aciphex, Effexor XR, Forvia, Fibercon, and Culturelle
Remicade: 1st infusion 06/17/08:  Next infusion: April 1
Last Prednisone dose:  7/15/08
 
Co-Moderator UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/22/2009 12:00 PM (GMT -6)   
Thank you dakotagirl.
dakotagirl said...
Molly - the prednisone can cause unnecessary anxiety. If you continue to feel more anxious than normal, talk to your doctor - s/he can prescribe something to help you through your time on prednisone.

As for hijacking threads - there are much worse things that can be done. If you're not sure, start another topic. We'll try to talk you through it rather than take anything to extremes!

Hang in there!


gurgling tummy
Regular Member


Date Joined Aug 2006
Total Posts : 166
   Posted 3/24/2009 1:58 AM (GMT -6)   
Mollymcbutter,
  I'm sorry if you took my post to be harsher then it was. I knew that you didn't mean to take over the forum and that is why I said, "I'm sure that you didn't mean to" and I explained that the main topic was about someone trying to get help for her flight and the subject changed. No one means to hijack a thread something someone says just makes us think of another question. I have posted a thread before where I seriously needed help, my thread was hijacked and I never got the question answered. I would hate for that to happen to you.
 
  As for kops2da rude comment about me just being a "member" and not a veteran member like her, I was in no way reprimanding anyone we have always been like a family to eachother and look out for one another, our moderators have a life too and can't be on every thread. I wa just trying to ensure that another member got the help she needed before her flight. It's because of rude people like you that I quit coming to this site years ago.
 
I wish you all well.

*~~*Emily*~~*
Diag. Aug 06 (Proctosigmoiditis), finally diagnosed with Fibromyalgia 12 August 08, Paxil (1 a day) for Depression, anxiety
Gabapentin (still working up to mx dose), Ambien (1 50mg a night), Venlafaxine (2 a day), cyclobenzaprine (1 10mg tab a night), Tramadol (3 50mg tabs every 4 hours), Indomethacin (1 50mg cap every 3 hours), Tylenol Extra strength (2 500mg tabs every 4 hours).
Getting ready to start Azathioprine, we'll see how that goes.


mollymcbutter
Regular Member


Date Joined Mar 2009
Total Posts : 130
   Posted 3/24/2009 8:02 AM (GMT -6)   
Gurgling tummy, thank you for your taking the time to make sure I understood you.  I am sorry that it has caused other hard feelings.  We just all have to realize that mistakes are made, can be fixed and that all of us are here for one thing and that is to help one another the best we can...Molly
gurgling tummy said...
Mollymcbutter,
  I'm sorry if you took my post to be harsher then it was. I knew that you didn't mean to take over the forum and that is why I said, "I'm sure that you didn't mean to" and I explained that the main topic was about someone trying to get help for her flight and the subject changed. No one means to hijack a thread something someone says just makes us think of another question. I have posted a thread before where I seriously needed help, my thread was hijacked and I never got the question answered. I would hate for that to happen to you.
 
  As for kops2da rude comment about me just being a "member" and not a veteran member like her, I was in no way reprimanding anyone we have always been like a family to eachother and look out for one another, our moderators have a life too and can't be on every thread. I wa just trying to ensure that another member got the help she needed before her flight. It's because of rude people like you that I quit coming to this site years ago.
 
I wish you all well.


kops2da
Veteran Member


Date Joined Jun 2008
Total Posts : 2865
   Posted 3/24/2009 8:22 AM (GMT -6)   

kops2da here does not apologize and I still feel it is not any members place  to reprimand us - explaining is ok - I felt I was really guilty of something bad!  I will apologize for any disruption!  AND thanks to everyone here who is helpful in any way!

I will try to blame the medicine but my Xanax is working just fine. 

ElaineNY


 
Senior - New diagnosed with proctosigmoiditis - 6/2008  Cannot tolerate mesalamines, Canasa, etc. Tried, Colozal, steroid enemas, etc. - started working but severe side effects occurred.
Started on prednisone Feb.7, 2009 - tapering to 20 mg. for two more weeks and then down to 15 mg.etc.  Added 6-MP Feb. 28.
Added Anusol suppositories - March 16 - see doc in 3 months. 
Probiotic Align, Prilosec for GERD, Gas-X, vitamins, Calcium/D
Tylenol for knees and arthritis.
 
 
 


quincy
Elite Member


Date Joined May 2003
Total Posts : 30601
   Posted 3/24/2009 4:02 PM (GMT -6)   
We all get sidelined a bit in threads....and I'm definitely guilty of that. It's up to the OP I would think to try and get back on track....but it seems most ignore the sidelining or do start other threads if it's way off track of the original question.

It's easy to ask for clarification from another poster in a thread not related to the question....that's easily forgivable.
personally, I think this forum's process is awesome.

quincy
*Heather* Status..Asacol  (3 x2 daily); Salofalk enemas nightly for flares, tapered to maintenance  mild flare nightly enemas
~diagnosed January 1989 UC (proctosigmoiditis)
~Bentylol (dicyclomine) 20mg as needed; Ranitidine (reflux);  Effexor XR 75mg(depression);  Pulmicort/Airomir (asthma) 
~vitamins/minerals/supplementsProbiotics....(Natural Factors Protec, Primadophilus Reuteri Pearls, Natural Factors Ultimate). @ bedtime
~various digestive enzymes as needed; started Omega 3 
~URSO for PSC (or PBC) 500mg X 2 daily (LFTs back to NORMAL!!)
My doc's logic.. "TREAT (FROM)BOTH ENDS"  worth it !!!
 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, June 22, 2018 10:59 PM (GMT -6)
There are a total of 2,974,438 posts in 326,175 threads.
View Active Threads


Who's Online
This forum has 161277 registered members. Please welcome our newest member, Ki85.
310 Guest(s), 3 Registered Member(s) are currently online.  Details
quincy, CAdogsRus, Octorobo